# SDR DALA2023071005587

- Difficulty date: July 24, 2018
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 70,074 hours, 8,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 GOUGE DAMAGE WAS FOUND COMMON TO THE SKIN BELOW DOOR 4R AT STR 29R BETWEEN FR 74 AND 75. PER SRM 53-41-11-283-003 FIGURE 101 SHEET 5 THIS IS AN EXCLUDED AREA WITH NO ALLOWABLE DAMAGE. THE GOUGE WAS REWORKED PER SRM 51-73-00, AND FINAL DIMENSIONS AFTER REWORK WERE 1.75" X 7/32" WITH MAX REWORK DEPTH OF 0.007". CORRECTIVE ACTION: REF ER/A 570535-14. (3896042)
